# SDR EISA20010035

- Difficulty date: February 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Condition: Damaged
- Location: Elevator
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND RT ELEVATOR TRIM TAB HAS HOLE WHERE SCREW WAS LOCATED.  FABRICATED INSTALLED BUSHING, ALODINED AND PRIMED IAW REO-W00026, SRM 51-30-2, AND M/M 27-30-11.
